I’m on 200mg of Zoloft, I had run out for a week but I am finally able to get my prescription filled. I have been experiencing some severe withdrawal symptoms. I am wondering if it’s okay to take the normal 200 mg dose or if I should taper up to the dose because I had no been on it?
What should I do? Ran out of Zoloft for a week, finally getting some, should I take normal dose?
Question posted by Cinder531 on 8 Dec 2020
Last updated on 9 December 2020 by elandem
I would ask your Dr. But my suggestion would be, yes, take the full 200 dose to get your blood levels back up again as quickly as possible. I don't see any logic behind a taper up approach after only a week off. feel better soon
zoloft, depression, anxiety, social anxiety disorder, generalized anxiety disorder, major depressive disorder, withdrawal, dosage, prescription, symptom
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.